Jump to content
CrazyBoards.org

revv

Member
  • Content Count

    41
  • Joined

  • Last visited

About revv

  • Rank
    Member
  1. So what could go wrong? You seem to know more then I do so I am genuinely curious as to what could possibly go wrong? Also im not saying im going to take enough benadryl to go insane.
  2. There are some people claiming if you take a certain amount of benadryl you can increase the intensity of your orgasms by 10 folds
  3. I was wondering if anyone has had any experience taking benadryl (Over the counter sleeping pill) for anorgasmia specifically? I am on abilify 10mg and have problems with my orgasm intensity because of the abilify and am wondering if anyone here has any experience or thoughts about this? I believe 50-150mg dose would be needed but am not entirely sure since theres is very few research about it.
  4. I was wondering if you guys who take wellbutrin and an antipsychotic together if after taking wellbutrin it increases your sex drive? I would be interested in trying it if it does.
  5. I seem to have sexual dysfunction from the antipsychotic I take and was wondering if anyone uses Tongkat Ali to help them? Does it work and is it safe to take with antipsychotics? I just orderd a bottle of 200:1 extract but I will talk to my pdoc first before taking it of course but I think I heard it was safe to take along with antipsychotics but I might be wrong.
  6. The last time I went to see my pdoc I told him I still had sexual dysfunction on abilify 10mg and he told me next visit if I still had problems he would lower the dose... So what I was wondering is if anyone here has any opinions about this or experiences on abilify 5mg for psychosis/schizophrenia?
  7. yes alot of the time it does cause a decrease in libido and sexual functions
  8. Iv'e been taking Abilify 5mg for a month now and also take 50mg invega sustenna... today my cheek keeps twitching a little and it hasn't really stopped doing it... Could this be the start of Tardive Dyskenisia? It's only been doing it today so I don't know...
  9. I am also on something very similar to risperidone (invega sustenna) and experience the same sexual problems as you plus I have reduced semen and my orgasm intensity is greatly reduced... I was wondering do any of you also have orgasm intensity reduced? I should also say that I am currently transitioning to abilify 10mg because of the sexual problems so hopefully I it works out.. I am really worried.
  10. I started taking abilify 5mg in the morning and I can't sleep either I hope the insomnia wears off at some point...
  11. I too take something similar to risperidone (invega sustenna) and I dont ejaculate as much anymore and my orgasm intensity is greatly reducing I am currently trying abilify inconjunction with invega sustenna but I can't fucking sleep and im taking it in the morning so I might lower the dose next time I see my pdoc or get a sleep med I don't know what he will do... and hopefully I won't have anymore stupid sexual dysfunction after taking only on Abilify
  12. Iv'e been taking invega sustenna for over a year now, ever since I started it I couldn't sleep-in or take naps NEVER once...
  13. OK, so I take 75mg of invega sustenna and when I go to sleep at night I have no problems it is only when I wake up that I feel tired and want to go back to sleep but I CANT my mind/body just wont shut down but I feel tired and its the same during the day sometimes il feel tired and just can't fall asleep... this all started happening when I started taking invega... anyone else experiencing this or can tell me what is going on or anything I would greatly appreciate it.
×
×
  • Create New...